MathSciNet Relay Station
MathSciNet bibliographic data
MR2360924 (2008m:35091) 35J60 (35B25 35J20 58E05)
Benci, Vieri; Bonanno, Claudio; Micheletti, Anna Maria On the multiplicity of solutions of a nonlinear elliptic problem on Riemannian manifolds. J. Funct. Anal. 252 (2007), no. 2, 464–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement